Siberian Mathematical Journal

, Volume 58, Issue 6, pp 923–931 | Cite as

On the Normal Jacobi Operator of CR-Hypersurfaces in Conformal Kenmotsu Space Forms

  • R. AbdiEmail author
  • E. Abedi


We study the CR-hypersurfaces of a conformal Kenmotsu space form with a ξ-parallel normal Jacobi operator. We also present an illustrative example of a three-dimensional conformal Kenmotsu manifold that is not Kenmotsu.


Kenmotsu manifold conformal Kenmotsu manifold conformal Kenmotsu space form 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dragomir S. and Ornea L., Locally Conformal Kähler Geometry, Birkhäuser, Boston (1998) (Progr. Math.; vol. 175).CrossRefzbMATHGoogle Scholar
  2. 2.
    Libermann P., “Sur les structures presque complexes et autres structures infinitésimales régulières,” Bull. Soc. Math. France, vol. 83, 195–224 (1955).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Vaisman Izu, “A geometric condition for an l.c.K. manifold to be Kähler,” Geom. Dedicata, vol. 10, 129–134 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Tricerri F., “Some examples of locally conformal Kähler manifolds,” Rend. Sem. Mat. Tôrino, vol. 40, 81–92 (1982).MathSciNetzbMATHGoogle Scholar
  5. 5.
    Banaru M., “A new characterization of the Gray–Hervella classes of almost Hermitian manifolds,” in: 8th International Conference on Differential Geometry and Its Applications, Opava, Czech Republic, 2001, 27–31.Google Scholar
  6. 6.
    Abood H. M., Holomorphic-Geodesic Transformations of Almost Hermitian Manifold, Ph. D. Thesis, Moscow State Pedagogical University, Moscow (2002).zbMATHGoogle Scholar
  7. 7.
    Gray A. and Hervella L. M., “The sixteen classes of almost Hermitian manifolds and their linear invariants,” Ann. Mat. Pura Appl., vol. 123, no. 4, 35–58 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hernández-Lamoneda L., “Curvature vs. almost Hermitian structures,” Geom. Dedicata, vol. 79, no. 2, 205–218 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Bonanzinga V. and Matsumoto K., “Warped product of CR-submanifolds in locally conformal Kaehler manifolds,” Period. Math. Hung., vol. 48, no. 1–2, 207–221 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kamishima Y. and Ornea L., “Geometric flow on compact locally conformally Kähler manifolds,” Tôhoku Math. J., vol. 57, 201–221 (2005).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Papaghiuc N., “Some remarks on CR-submanifolds of a locally conformal Kähler manifold with parallel Lee form,” Publ. Math. Debrecen, vol. 43, no. 3–4, 337–341 (1993).MathSciNetzbMATHGoogle Scholar
  12. 12.
    Kenmotsu K., “A class of almost contact Riemannian manifolds,” Tôhoku Math. J., vol. 24, 93–103 (1972).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Blair D. E., Riemannian Geometry of Contact and Symplectic Manifolds, Birkhäuser, Boston, Basel, and Berlin (2002).CrossRefzbMATHGoogle Scholar
  14. 14.
    Blair D. E., Contact Manifolds in Riemannian Geometry, Springer-Verlag, Berlin, Heidelberg, and New York (1976) (Lect. Notes Math.; vol. 509).CrossRefzbMATHGoogle Scholar
  15. 15.
    Abdi R. and Abedi E., “Invariant and anti-invariant submanifolds of a conformal Kenmotsu manifold,” Azerbaijan J. Math., vol. 5, no. 1, 54–63 (2017).MathSciNetzbMATHGoogle Scholar
  16. 16.
    Abdi R. and Abedi E., “CR-Hypersurfaces of a conformal Kenmotsu manifold satisfying certain shape operator conditions,” Period. Math. Hung., vol. 73, no. 1, 83–92 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Shukla S. S. and Shukla M. K., “On φ-Ricci symmetric Kenmotsu manifolds,” Novi Sad. J. Math., vol. 2, 89–95 (2008).MathSciNetzbMATHGoogle Scholar
  18. 18.
    Bejancu A., Geometry of CR-Submanifolds, D. Reidel Publ. Co., Dordrecht (1986).CrossRefzbMATHGoogle Scholar
  19. 19.
    Berndt J., “Real hypersurfaces in quaternionic space forms,” Z. Reine Angew. Math., vol. 419, 9–26 (1991).MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsAzerbaijan Shahid Madani UniversityTabrizIran

Personalised recommendations